# SDR MCC2008F00001

- Difficulty date: February 26, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N2699Y
- Make and model: Swrngn SA227AC
- Aircraft serial: AC666
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON DESCENT TO DESTINATION, ENGINE BYPASS LIGHT ILLUMINATED, ATTEMPTED TO PULL POWER BACK, BUT ENGINE SEEMED TO NOT RESPOND AND TEMP STARTED TO RISE.  ENGINE SECURED AND UNEVENTFUL LANDING MADE.  ON GROUND, NOTICED OIL LEAKING FROM ENGINE.  FOUND ENGINE WOULD NOT ACTIVATE.  ENGINE REMOVED FOR FURTHER INSPECTION AND LOANER INSTALLED.  (K)
